On the conjecture of Lichtenbaum and of Chinburg over function fields.
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 417-446
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Artin L-functions, smooth projective curve over a finite field, places, Euler characteristic, Galois cohomology
@article{MAN_1989__285_1_164610,
author = {Sunghan Bae},
title = {On the conjecture of {Lichtenbaum} and of {Chinburg} over function fields.},
journal = {Mathematische Annalen},
pages = {417--446},
year = {1989},
volume = {285},
number = {1},
zbl = {0662.14007},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164610/}
}
Sunghan Bae. On the conjecture of Lichtenbaum and of Chinburg over function fields.. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 417-446. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164610/